T Nation

T3 and Insomnia


#1

Hello old buddies, my appologies for not keeping in touch I just have all my pokers in the fire right now.

I also appologise for coming back in a time of crisis asking for help but...

At the end of a rather heavy test cycle I ran t3 for 3 weeks, after about 3-4 days on the T3 I started suffering really bad insomnia, I acredited this to the T3 and thought that I would just have to put up with it.

Anyway I finished the T3 course 4 weeks ago and I am currently on PCT and the insomnia shows now sign of fading, I have it really bad I lay awake all night last night even though I went to bed very physically tired??

Any suggestions for combating this (besides sleepers please)

Also is this a side effect of the T3, can I expect it last a lot longer?

Cheers

EE


#2

nice to see ya around,

My guess would be that by taking the T3 you shut down your thyroid.

by taking exo T hormones you do the same thing to your thyroid as when you take exo test with your testes.

hypothyroidism can cause insomnia of sleep problems
do you have any other issues?
bowels moving like they should? no constipation or diarrhea?
how is your daily energy levels are the yup where they should or are you feeling a bit slugish?

have any simple carb cravings?
I know you dont want any sleep aids and understandably so. but if this is the problem,I really do not see a way around the occasional use of some OTC stuff.
Tylenol pm and a warm bath before bed something to that nature. might help take the edge off while your thyroid is recovering.

the thyroid is a touchy area for me actually.
when I took my t3/t4 after I was done with it I also had problems sleeping,no appetite,no energy ect.
I took some sleep aides on the bad nights,benadryl Tylenol pm ect and it helped a little bit and the problem fixed itself.
I may have been lucky though.

hope all is well and you find what your looking for.
and for god sakes man stop being such a stranger.


#3

Funny, my script for Armour thyroid 60mg/d ran out about 1 month ago and I feel just fine without. I have been on Synthroid (T4) and then changed to Armour (T3 & T4) for the last two years. I feel very lucky to not be feeling any ill effects. I originally started them on the suggestion of a very open minded doc I was working with. My serum levels were in the ref range but not ideal.


#4

I lost my appetite big time after coming off T3, i think i would taper for a lot longer next time I use it. I found tyrosine helped me feel a lot better from it. I did have some mild sleep issues, but they were easily countered with a low dose of melatonin. Hope these help.


#5

Thanks a lot for the replies guys, maybe I have Hypothyroidism, I can relate to most of the symptoms, yet some of them are the reverse for example I have increased appitite not decreased.

would a course of T4 be reccomended at this stage?

Are the old skool guys still posting? Bushy, Brook, Cortes, etc..


#6

I wanted to see if it was really you eales, or if it was some imposter again!

Good to have you back mate - hope you are a bit better than last i heard?

I am not experienced enough with Thyroid hormone and drug use to comment, i'm afraid mate.

However, if you need anything that you think i can help with, sources, AAS advice - dont hesitate to ask.

JJ


#7

This post was flagged by the community and is temporarily hidden.


#8

Thanks BBB, I appreciate that, T3 was on my list of things I was never going to use, but due to a urgent need for fat loss I decided to try it just the once (curiousity hasn't killed this cat just yet, I have 2 lives left)


#9

Definitely get a thyroid panel done to see what your current levels of TSH, Free T3, Free T4, etc. are before self medicating. As BBB said, you may be experiencing temporary hyperthyroid and adding T4 to that would be counterproductive.